I have been on doxycycline for my acne but every time I take it. I get EXTREMELY nauseous. So much that I throw up every time. I have tried taking it with a full meal. And no meal. I’ve even gone without milk. And with. It happens throughout the day and I’ve been on it for about a month. And it just appears randomly. Such as just 15 minutes ago in the shower. My supper appeared before me. It never happened while I took minocycline. Please try and get back to me. Thanks
What you need to do is call the doctor who prescribed your doxycycline and explain to he or she that you've been taking the medication for a month and regardless if you take it with or without food it's not agreeing with you.
Also, mention to the doctor in the past you have successfully taken minocycline for the acne.
Furthermore until you speak with the doctor you might try a topical retinoid cream. Some creams are available over-the-counter and your local pharmacist might be able to recommend one.
Best of luck
Mal02; Stop taking it and call the doctor. And let the doctor know just what is going on. SOMEthing in it is not agreeing with you and there is nothing over the counter that is anywhere close to this antibiotic. the sooner the better.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jun 2014 • 1 answer
Updated 26 Feb 2018 • 3 answers
Updated 13 Oct 2015 • 1 answer
Updated 4 May 2017 • 1 answer
Updated 17 Feb 2018 • 1 answer